Some results on the stability of solutions of neutral type systems with variable delay

Altun Y.

Mathematics in Engineering, Science and Aerospace, vol.13, no.4, pp.939-947, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2022
  • Journal Name: Mathematics in Engineering, Science and Aerospace
  • Journal Indexes: Scopus
  • Page Numbers: pp.939-947
  • Keywords: Lyapunov-krasovskii functional, Neutral type systems, Stability, Variable delay
  • Van Yüzüncü Yıl University Affiliated: Yes


© CSP - Cambridge, UK; I&S - Florida, USA, 2022In this research, we obtained new results for some qualitative behaviors of solutions of first order delayed neutral type systems by constructing a suitable Lyapunov functional. Based on the Lyapunov-Krasovskii functional approach, we give new results about the stability of a class of neutral type differential systems under some assumptions. The results obtained under the constructed assumptions allow us to conclude whether the solutions are stable or not. The results in this study are novel and contribute to the related literature under less restrictive conditions.